MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 110-330
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted beyond 30 calendar days from allergan¿s receipt due to a system error preventing allergan from submitting reports via emdr.The system error has been resolved at this time and an investigation has been initiated into this occurrence.Sent in response to fda report number: mw5093057.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Patient reported via regulatory agency left side rupture.Device remains implanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: broken shell and others, underweight, and missing a piece of shell (25-50%).A microscopic analysis was performed which identified: one broken sharp with non-penetrating nick, near of the broken site, this condition was called surgical impact.A dimension measurement in the shell was performed which identified the thickness within specification.Based on the device analysis the final assessment is: one sharp broken on the radius assessed as surgical impact.Missing shell due to inconclusive.
 
Event or Problem Description
Device has been explanted.

Brand Name
STYLE 110 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9947713
Report Number9617229-2020-05299
Device Sequence Number3375165
Product Code FTR
UDI-Device Identifier10888628002234
UDI-Public10888628002234
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/22/2019
Device Model Number110-330
Device Catalogue Number110-330
Device Lot Number2697684
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2021
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;